# SDR 2008UALA02560

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT CENTER SECTION OF THE CABIN.  SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED 12 FT EEL SECTION REF MM 33-51-89-401.  OPS CHECKS GOOD.  AC OK FOR SERVICE.
